Multilinear forms in Pareto-like random variables and product random measures
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 303-313
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jan Rosiński 1 ; Wojbor A. Woyczyński 1
@article{10_4064_cm_51_1_303_313,
author = {Jan Rosi\'nski and Wojbor A. Woyczy\'nski},
title = {Multilinear forms in {Pareto-like} random variables and product random measures},
journal = {Colloquium Mathematicum},
pages = {303--313},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-303-313},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-303-313/}
}
TY - JOUR AU - Jan Rosiński AU - Wojbor A. Woyczyński TI - Multilinear forms in Pareto-like random variables and product random measures JO - Colloquium Mathematicum PY - 1987 SP - 303 EP - 313 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-303-313/ DO - 10.4064/cm-51-1-303-313 LA - en ID - 10_4064_cm_51_1_303_313 ER -
%0 Journal Article %A Jan Rosiński %A Wojbor A. Woyczyński %T Multilinear forms in Pareto-like random variables and product random measures %J Colloquium Mathematicum %D 1987 %P 303-313 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-303-313/ %R 10.4064/cm-51-1-303-313 %G en %F 10_4064_cm_51_1_303_313
Jan Rosiński; Wojbor A. Woyczyński. Multilinear forms in Pareto-like random variables and product random measures. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 303-313. doi: 10.4064/cm-51-1-303-313
Cité par Sources :